MathSciNet Relay Station
MathSciNet bibliographic data
MR1617417 47A68 (39A10 42A75 45E10 47B35)
Quint, Daniel; Rodman, Leiba; Spitkovsky, Ilya M. New cases of almost periodic factorization of triangular matrix functions. Michigan Math. J. 45 (1998), no. 1, 73–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement